# SDR SWAA2021082036470

- Difficulty date: April 7, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 55,307 hours, 32,840 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT; INTERIOR EDGE OF THE DOOR CUTOUT; METAL END PLATE AT FLOOR TRANSITION IS CORRODED. / EVALUATED CORROSION TO METAL ENDPLATE AT AFT CARGO PIT INTERIOR EDGE OF DOOR CUTOUT. NO ALLOWABLE LIMITS IN SRM. REPLACED PLATE 453A2611-1 IAW AIPC 25-52-10-02 ATAG E48814
